You know what?
It's been a really rough year.
And yes, it's barely started.
I want to go back to 2013!
Long story short: shots in the buttocks have some wicked side effects. Like intense hip, bone, muscle, joint pain by the boatloads.
I thought I had pain before?
I was wrong.
So I've finally given in to the heavy drugs and started taking some. You see I know I have an addictive personality, so I have to be very careful whilst ingesting pain killers.
They might end up being a one-way ticket to La La Land. That would not be a good thing. Or maybe it would. Hmm.
Maybe I should "relax baby, let it happen."
Why is that line so funny to me?
Probably because of the straight shot of joy Percy is giving me.
Oh Percy! (aka Percocet or Percy-kins)
How you make my heart swoon!
And my blood pressure raise slightly, but who's keeping track?
My new relationship with Percocet is still in the beginning stages. We're being cautious. We only show our good sides to each other. And Percy-kins has me floating in the clouds. It's so peaceful! I'm walking on sunshine. Oh yeah, baby. It's delish.
But you know how it goes. After enough time, you start to take each other for granted, you start burping and farting in front of each other and then one day you'll startle yourself and ask: where are the clouds? Where did they go? When did that feeling leave? Because something has changed and I'm not sure I like it anymore. Is Percy-kins getting tired of me? Is he tired of trying? Did he.... find someone else?
Say it isn't so!
Because that's spooky and definitely nothing to moo about.
Who did that? Come on now. That was not very nice.
And if you're not nice to me, I'll, I'll, I'll........ yeah, I'll........ you know.... sic 'em...... blub, blub, blub......
B.S. No blub, blub, blub, blub, lah-dee-dah-dee-doooooooo...!